# SDR IPXA10662084

- Difficulty date: August 22, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ON WALKAROUND, RT OTBD FLAP BOTTOM HAS A DENT 7.5" X 4.5" IN DEEP AND A 3 IN DIAMETER BUBBLE.  TEMPORARY REPAIR C/O IAW EO B767-5750-39284. REPETITIVE INSP REQUIRED AT (7) DAY INTERVALS UNTIL PERMANENT REPAIR OR PART REPLACEMENT IS ACCOMPLISHED WITHIN 60 (SIXTY) DAYS. DMI D432661 OPENED FOR REPETITIVE INSPECTION.
